Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pontryagin duality for topological modules


Author: Joe Flood
Journal: Proc. Amer. Math. Soc. 75 (1979), 329-333
MSC: Primary 22D35
DOI: https://doi.org/10.1090/S0002-9939-1979-0532161-7
MathSciNet review: 532161
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Pontryagin duality for topological modules over any locally compact ring is described, using the Pontryagin dual of the ring as character module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D35

Retrieve articles in all journals with MSC: 22D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0532161-7
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society